# SDR CA130124016

- Difficulty date: January 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 7300 · Engine Fuel and Control
- Part: Control Unit
- Part number: 2575358
- Condition: Defective
- Location: Engine
- Part time: 73 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)   PILOT REPORTED FADEC FAULT, FADEC DEGRADED, AND RESTART FAULT INDICATIONS DISPLAYED ON THE MULTI FUNCTION DISPLAY, MFD, SCREEN AFTER LANDING AT DESTINATION NEAR THE COAST. THROTTLE WAS ROLLED FROM FLY TO IDLE BUT ENGINE DID NOT RESPOND, REMAINED AT 100 PERCENT ROTOR & N2 RPM. PILOT ROLLED THE THROTTLE BACK TO FLY POSITION AND ELECTED TO FLY BACK TO DEPARTURE AIRPORT FOR MAINTENANCE ACTION. RETURN FLIGHT WAS NORMAL WITH THE ABOVE MENTIONED FAULTS INDICATED. UPON LANDING AT AIRPORT, PILOT MADE 3 ATTEMPTS TO ROLL THE THROTTLE TO IDLE BUT ENGINE WOULD NOT RESPOND, REMAINING AT 100 PERCENT N2.  PILOT THEN ELECTED TO ROLL THE THROTTLE TO THE OFF POSITION AT WHICH TIME THE ENGINE SHUTDOWN, FROM 100 PERCENT TO 0 PERCENT, UNEVENTFUL.  SUBSEQUENT ECU DOWNLOAD REVEALED DATA LINK FAULT, HARD FAULT DETECTION STATUS, AND RAM HARDWARE FAULT. PSE CONSULTED MFG AND WERE ADVISED TO LEAVE THE ECU AS IT WAS, THAT THE ACFT SHOULD NOT BE STARTED AGAIN, AND THAT A REPLACEMENT ECU WOULD BE DISPATCHED UNDER WARRANTY.
